# SDR SWIA202266038

- Difficulty date: May 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR BEAM RBL 12 IS CRACKED AT ATTACHING FLANGE/FWD OF FS.280 LOWER BULKHEAD WEB.      (C-CHECK RO 7/8/2022)    REPAIRED RH COCKPIT BEAM RBL12.00 REF CRJ700 SRM 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1001-SKY AND FORM M-337 SEE CONTINUE CARD FOR MORE DETAILS
